# SDR CAL950406

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12061
- Make and model: Doug DC-10-30
- Aircraft serial: 47851
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Harness
- Condition: Burned
- Location: Fwd Cargo Compt
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 57 - LGW - SEVERAL C/B'S POPPED AND BOTH THE NR 1 AND NR 2 GEN'S HAD NO VOLTS AND NO FREQUENCY WHILE EN ROUTE FROM ORY TO EWR.  THE CREW WAS UNABLE TO RESTORE EITHER GEN AND THE A/C WAS DIVERTED TO LGW WHERE IT LANDED W/O INCIDENT.  ALL TRIPPED C/B'S WERE ASSOCIATED WITH AC BUS NR 1 AND NR 2 AND WOULD NOT RESET.  MX FOUND ALL PIN OUT WIRES SHORTED TO GROUND.  THE SHORT WAS TRACED TO A BURNT OUT WIRE BUNDLE IN THE FWD CARGO CEILING AREA.  THE WIRING WAS REPAIRED IAW STANDARD PRACTICES CHAP 20 OF MM.  OPS CHECK OF THE NR 1 AND NR 2 GEN'S AND ALL ASSOCIATED SYSTEMS WAS GOOD.  S/D - MX ALSO FOUND A STICKY LIQUID SUBSTANCE ON C/B'S OF LWR MID PNL. THE C/B'S WERE FREED, AND ANY BROKEN IN PROCESS WERE REPLACED.(M)
